# SDR ASOA2013082208900

- Difficulty date: August 13, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 26,488 hours, 24,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN DAMAGED.  REPAIRED IAW REO 601R-57-52-2030 AND REO 601R-57-52-1544.
